# SDR UHLA2015011500012

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 14,569 hours, 11,016 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Door Waring
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  RECEIVED AN EICAS MESSAGE OF DOOR PAX FWD OPEN. AT FLIGHT LEVEL 340. MESSAGE WENT AWAY AT FLIGHT LEVEL 230.   R & R L1 DOOR WARNING SENSOR IAW AMM 52-72-20.  OPS CHECKED GOOD.
